# SDR CA140630017

- Difficulty date: June 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 623 hours
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT PERFORMED WATER DROPPING EXERCISES.  UPON COMPLETION OF THE LAST OF 3 WATER DROPS, DURING CLIMB PORTION OF FLIGHT, THE PILOT OBSERVED SEVERE ENGINE VIBRATION, NOISE AND BELCH FLAME AT REGULAR INTERVALS OF SOMEWHAT LESS THAN ONE SECOND WITH "NORMAL OPERATION" IN BETWEEN. THE PILOT TRIED TO STABILIZE THE ACFT BY USING THE PLA WITHOUT SUCCESS.  HE OBSERVED ACFT SPEED DECREASING.  HE ELECTED TO USE THE EMERGENCY POWER LEVER (EPL) TO REESTABLISH THE CLIMB AND TO PERFORM AN UNEVENTFUL LANDING.  THE PILOT SHUTDOWN THE ENGINE AFTER LANDING. THE ON GROUND TROUBLESHOOTING REVEALED THE BLEED VALVE WAS OILY AND STICKY AND IS LIKELY THE CAUSE OF THE STALLS. THE INVESTIGATION IS ONGOING TO DETERMINE IF THE COMPRESSOR WASH PROCEDURE WAS PERFORMED ADEQUATELY.
